Differential and Integral Equations
- Differential Integral Equations
- Volume 15, Number 5 (2002), 513-525.
The Carleman inequality for linear parabolic equations in $L^q$-norm
The Carleman inequality for linear parabolic equations (see ) is extended to $L^q, 1\leq q\leq 2$ norm. Two applications pertaining maximum principle for the Bolza problem and stabilization of the semilinear heat equation are given.
Differential Integral Equations, Volume 15, Number 5 (2002), 513-525.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K20: Initial-boundary value problems for second-order parabolic equations
Secondary: 35B35: Stability 35B45: A priori estimates 35B50: Maximum principles 35K55: Nonlinear parabolic equations
Barbu, V. The Carleman inequality for linear parabolic equations in $L^q$-norm. Differential Integral Equations 15 (2002), no. 5, 513--525. https://projecteuclid.org/euclid.die/1356060828